# SDR UIEA2017102502027

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Damaged
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT MAIN TANK FUEL BOOST PUMP FAILED A BONDING CHECK BETWEEN BOOST PUMP CASE AND WING STRUCTURES)( BONDING REPAIRED )
